# SDR ASAA2014040107404

- Difficulty date: April 1, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 27,238 hours, 8,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AFT OVERWING EXIT HANDLE FLOODLIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED LAMP AND TESTED IAW MM 33-51-01-960-801.  OPS NORMAL.
